# SDR CA110803022

- Difficulty date: July 25, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Make and model: Braero HS7482A
- Aircraft time: 18,416 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: AIR41916
- Condition: Cracked
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

UPON LANDING GEAR EXTENSION IN PREPERATION FOR LANDING, CREW NOTICED A PRESSURE DROP IN THE HYD SYS.  AFTER NORMAL LANDING, WHEN ACFT WAS PARKED ON RAMP, HYD FLUID WAS NOTICED UNDER THE RT NACELLE AREA. MX PERSONEL FOUND THE HYD CUT OUT VALVE HAD A CRACKED HSG.  THE VALVE WAS REPLACED AND ACFT RETURNED TO SERVICE.  FURTHER INSP FOUND THAT THE CUT OUT VALVE REMOVED WAS A PRE MOD 2843.  THIS OPTIONAL MOD IS THE INTRODUCTION OF A NEW HYD CUT OUT VALVE PN AIR48920.  THE NEW CUT OUT VALVE WHICH HAS BEEN INSTALLED IS THE POST MOD 2843 PN.
